# SDR DALA14016380940

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 65,620 hours, 49,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 28ED WHITE EMERGENCY PATH LIGHT INOPERATIVE.  REPLACED WIRE HARNESS CONNECTOR IAW SWPM 20 . OPS CHECKED GOOD.
